Нашли опечатку? Выделите ее мышкой и нажмите Ctrl+Enter
Название: Scaling Behaviour of Two-Dimensional Polygon Models
Автор: Richard C.
Journal of Statistical Physics, Vol. 108, Nos. 3/4, August 2002. p. 459-493.
Exactly solvable two-dimensional polygon models, counted by perimeter and area, are described by q-algebraic functional equations. We provide techniques to extract the scaling behaviour of these models up to arbitrary order and apply them to some examples. These are then used to analyze the unsolved model of self-avoiding polygons, where we numerically confirm predictions about its scaling function and its first two corrections to scaling.